MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 05/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient with bilateral light adjustable lens implants on (b)(6) 2020 without issue.Patient reported blurred vision on (b)(6) 2020.Premature photopolymerization detected.Patient reported 75% compliance with wearing uv protective eyewear (treatments were delayed due to covid-19).Both lenses were explanted: right eye explanted on (b)(6) 2020 (rxsight's first awareness was 5/20/2020).Left eye was explanted on (b)(6) 2020.Both lenses are pending return for evaluation.Both explanted lenses are in process of being returned for evaluation.Device history record for the lenses were reviewed.No issues were noted with the device history records.Lens serial number (b)(4) was implanted into the right eye.Manufacturing date of 2/20/2019.Expiration date was 1/31/2022.Udi: (b)(4).Lens serial number (b)(4) was implanted into the left eye.Manufacturing date of 2/23/2019.Expiration date was 1/31/2022.Udi: (b)(4).
 
Event or Problem Description
Patient with bilateral light adjustable lens implants on (b)(6) 2020 without issue.Patient reported blurred vision on (b)(6) 2020.Premature photopolymerization detected.Patient reported 75% compliance with wearing uv protective eyewear (treatments were delayed due to covid-19).Both lenses were explanted: right eye explanted on (b)(6) 2020 (rxsight's first awareness was 5/20/2020).Left eye was explanted on (b)(6) 2020.Both lenses are pending return for evaluation.
 
Additional Manufacturer Narrative
Both lenses were returned for evaluation.Inspection and evaluation of the lenses confirmed the presence of a zone on the anterior surface on both lenses.The zones are indicative of premature photopolymerization.As light treatments were delayed due to covid-19 interruption of clinical services, prolonged wear of the uv spectacles was required.The patient did not maintain full compliance (patient reported 75% compliance) with wearing uv protective eyewear.

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL)
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo, ca
MDR Report Key10164837
Report Number3012712027-2020-00007
Device Sequence Number14109773
Product Code HQL
UDI-Device Identifier00818806020173
UDI-Public010081880602017317220131
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-000954, L02-000957
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2020
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer05/20/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;